A Generalization of the Havrda-Charvat and Tsallis Entropy and Its Axiomatic Characterization
Satish Kumar and
Gurdas Ram
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
In this communication, we characterize a measure of information of types , , and by taking certain axioms parallel to those considered earlier by Havrda and Charvat along with the recursive relation ( ; , , ) , ; , , ) ( ( )) , ; , ( )) , ; , ), , , , . Some properties of this measure are also studied. This measure includes Shannon’s information measure as a special case.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/505184.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/505184.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:505184
DOI: 10.1155/2014/505184
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().